OK, so in the last few weeks I've managed to get whooping cough, spend 2 weeks horribly sick, get so sleep deprived I nearly wound up hospitalized, had my dryer stop working properly, and now......well, you guess. The clue is that it is from my vacation and I never once sat down outside naked.
Otherwise, today actually went well. I got a decent amount of sleep, got up on time (even more important now because the nebulizer thing takes FOREVER. I am so thankful he put me on the lower of 2 doses of the higher concentrated of 2 solutions. It's like an hour and half investment by the time I prepare it, do it, and cough stuff up until more is loosened.
Dr. Body and I had a good email conversation. He admitted to not looking the inhaler up and that while he thought the interaction potential wasn't extremely high that caution is best with me and so it wasn't a good idea. (I'm realizing how much worse the inhaler made me Saturday because it agitated me, which was the last thing I needed). He said he wasn't insulted at all by my decision to stop. He told me that I'm right and that steroids would be most effective but at that point Dr. Brain would have to take over. In turn I told him that I've never explained my fear of steroids and that he needs to not be afraid to tell me it's time for them even though it does mean hospitalization. When I was 24 I flew from grad school in Michigan back to where I did undergrad in PA for a wedding and the day after I arrived I broke out in hives over both legs. My insurance found a dr. for me and I was started on prednisone, a fast taper. I don't think that would have been so bad but on the way home I started feeling sick. Since it was an extremely turbulent flight in a small plane I thought it was from that, until I starting expelling a week's worth of food. I didn't know that when on prednisone that means "GO TO DOCTOR" and so when I woke up the next day with hives from my toes to my scalp I was rather freaked out. I then had to go through a high dose steroid taper and it messed horribly with my mood. I screamed at a classmate in front of the rest of the class and the "teacher" (didn't deserve the title); I wrote a paper on the ADA and sobbed my way through it; my moods were out of control. Now we know why and that I was having a mixed episode, but at the time it was just scary. And from then on I don't think I have been 100% asymptomatic again. It was another year before bipolar really affected my daily life, but those steroids changed things forever.
I fell asleep right there and have no idea where my thoughts continue. So I guess I'll just post.